Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
enfant

accutane hair loss

Recommended Posts

Hi everyone,

i am on accutane 20 mg/day for the past month to treat my moderate acne. My skin cleared up by 80% within the first 12 days, but i also noticed an increased hair loss.Is it possible to have this side effect so soon and with such a low dosage?has anyone ever experienced something similar?how can i tell if it is drug-related or just normal seasonal hair loss?i'm really stressed and consider giving up and starting anti-contraceptives instead.

Share this post


Link to post
Share on other sites

have you noticed a change in hair texture from being straight to wavy curly or lifeless,how many hair are you shedding in a day? if you are a wo man and have an oily skin then i guess spironolactone is a better alternative-well depending upon many other factors.

Share this post


Link to post
Share on other sites

Hi I'm a 34 year old female was taking 30mgs 2x a day. I was on it for 2 weeks and my skin was really looking good but I noticed my hair coming out a lot. When i shower it comes out the most. I called my doc and she said stop taking it. I hope the shedding slows down otherwise my hair is really gonna look horrible! So disappointing. At this point I'm not even worrying about my skin, I just want my hair to be normal again! Is your hair still coming out?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×